MAUDE Adverse Event Report: BARD ACCESS SYSTEMS PONSKY NBR GASTROSTOMY TUBE 20F; TUBES, GASTROINTESTINAL (AND ACCESSORIES)

BARD ACCESS SYSTEMS PONSKY NBR GASTROSTOMY TUBE 20F; TUBES, GASTROINTESTINAL (AND ACCESSORIES)
Model Number 000702
Medical Device Problem Codes Fitting Problem (2183); Defective Component (2292)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 09/20/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
No medical records or medical images have been made available to the manufacturer.As the lot number for the device was not provided, a review of the device history records could not be performed.The device is pending return to the manufacturer for evaluation.The investigation of the reported event is currently underway.
 
Event or Problem Description
It was reported that the cap on the dual port feeding adapter did not close well and stuck tight.There was no reported patient involvement.
 
Event or Problem Description
 
Additional Manufacturer Narrative
No medical records or no medical images have been made available to the manufacturer.The device has been returned to the manufacturer for evaluation.As the lot number for the device was provided, a review of the device history records is currently being performed.The investigation of the reported event is currently underway.
 
Additional Manufacturer Narrative
Manufacturing review: the lot met all release criteria.Manufacturing records were reviewed (dhr, mrr¿s, scrap and mfg.Process changes) and there were not found evidence that the failure mode reported in this complaint is caused by the mfg.Process.This is the 1st complaint reported for this lot number and issue to date.Investigation summary: one 20fr ponsky nbr tube was returned for evaluation.Visual and microscopic evaluations were performed.The investigation is confirmed for a loose cap, more specifically one caused by a molding issue.Flash was observed on both hub caps.No signs of use were observed throughout the sample.This flash would cause significant difficulty in placing the caps in the ports.The root cause for this event has been determined to be supplier related.Labeling review: a review of product labeling documents (e.G.Procedural instructions, indications, warnings, precautions, cautions, possible complications, contraindications, nursing guide, and unit label) is not applicable since this complaint was found to be supplier-related.Labeling would not have prevented this issue.(expiry date 11/2021).
 
Event or Problem Description

Brand Name
PONSKY NBR GASTROSTOMY TUBE 20F
Common Device Name
TUBES, GASTROINTESTINAL (AND ACCESSORIES)
Manufacturer (Section D)
BARD ACCESS SYSTEMS
605 n. 5600 w.
salt lake city UT 84116
MDR Report Key7997307
Report Number3006260740-2018-02985
Device Sequence Number18904510
Product Code KNT
UDI-Device Identifier00801741036293
UDI-Public(01)00801741036293
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K103109
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/03/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number000702
Device Catalogue Number000702
Device Lot NumberRECS1773
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/01/2018
Initial Date Received by Manufacturer 10/01/2018
Supplement Date Received by Manufacturer12/10/2018
05/23/2019
Initial Report FDA Received Date10/23/2018
Supplement Report FDA Received Date01/08/2019
06/03/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1